# SDR CA070729003

- Difficulty date: July 28, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 24,594 hours
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 601R319119
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ARRIVAL IT WAS DISCOVERED THAT THE PAX AIRSTAIR HAD BEEN DAMAGED WHEN CLOSED.  MAINTENANCE FOUND A SMALL PUNCTURE IN THE MAIN CABIN DOOR INNER SKIN BESIDE UPPER STEP.  MAINTENANCE DISCOVERED THE GAS STRUT ON THE MCD FAILED CAUSING THE SKIN PUCTURE BY CABLE ATTACHMENT ON THE DOOR BRACKET NOT RETRACTING.  NDT C/O NO CRACKS FOUND, STRUT AND COUNTER BALANCE REPLACED AND REO 601R-52-11-1295 C/O WITH A RE-INSPECT OF THE SPEED TAPE EVERY 50 HRS.  PRESENT A/C HOURS 25062:54 AND CYCLES 20668. (TC NR 20070729003)
